# SDR HALA9900076

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 17946081
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - FLT 348 - SMOKE IN THE CABIN ON TAXI OUT.  SEEMS TO ORIGINATE IN AFT AREA OF CABIN.  SMOKE STOPPED WHEN A/C SWITCHES TURNED OFF.  REPLACED LEFT AND RIGHT COALESCER BAG ASSEMBLIES.  OPERATION AND LEAK CHECK OF BOTH SEPARATOR BAGS OK. (M)
